# SDR VNAA9606009

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: E62127
- Condition: Lightning Strike
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EN ROUTE, FLYING AT FL160 THROUGH LIGHT RAIN, CREW REPORTED HEARING A LOUD BANG FOLLOWED IMMEDIATELY BY A BRIGHT FLASH OF LIGHT.  CREW CONTINUED ON WITH THE FLIGHT AND LANDED IN PIT WITHOUT FURTHER INCIDENT.  PIT MX CONDUCTED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-12.  DURING THE INSPECTION  MX DISCOVERED ONE BLADE ON THE LEFT PROPELLER HAD SUFFERED LIGHTNING STRIKE DAMAGE.  MX REPLACED THE LEFT PROPELLER ASSEMBLY IAW MM 61-10-00, GROUND RUNS CHECKED GOOD.
